# SDR SWAA083934

- Difficulty date: July 15, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 66,463 hours, 60,065 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND FLOORBEAM CRACKED AT BETWEEN BS 669 AND BS 665, LBL 24.75.  REPAIRED FLOORBEAM PER SWA EA.
